Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 786326, 7 pages
http://dx.doi.org/10.1155/2014/786326
Research Article

Comparative Analysis of Methods for Regularizing an Initial Boundary Value Problem for the Helmholtz Equation

1Institute of Computational Mathematics and Mathematical Geophysics, Akademika Lavrentjeva, No. 6, Novosibirsk 630090, Russia
2Novosibirsk State University, Pirogova Street 2, Novosibirsk 630090, Russia
3Sobolev Institute of Mathematics, 4 Academy Koptyug Avenue, Novosibirsk 630090, Russia
4National Open Research Laboratory of Information and Space Technologies, Kazakh National Technical University after K.I. Satpaev, Seifullin Street 122/22, Almaty 050013, Kazakhstan
5Kazakh National Pedagogical University Abai, 13 Dostyk Avenue, Almaty 050010, Kazakhstan

Received 10 April 2014; Revised 16 July 2014; Accepted 22 July 2014; Published 8 September 2014

Academic Editor: D. R. Sahu

Copyright © 2014 Sergey Igorevich Kabanikhin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sergey Igorevich Kabanikhin, M. A. Shishlenin, D. B. Nurseitov, A. T. Nurseitova, and S. E. Kasenov, “Comparative Analysis of Methods for Regularizing an Initial Boundary Value Problem for the Helmholtz Equation,” Journal of Applied Mathematics, vol. 2014, Article ID 786326, 7 pages, 2014. https://doi.org/10.1155/2014/786326.